# SDR DXTA20170406156

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 9,071 hours, 6,088 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 67131077
- Condition: Debonded
- Location: Nose
- Part time: 9,071 hours, 6,088 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF NOSE SKIN DISBONDS AROUND ACCESS DOOR OPENINGS. REPAIRED.
